Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Heavy bleeding 2 weeks after my period

i am 21 years old, i usually have a regular period my last depo shot was april 26, an i quit takin it bcuz it made me very mean.my last period started on oct 18 an ended the 24th and its been 2 weeks and ive been bleeding 2 days crampin an bloating

Answer Question
 
Anonymous

Asked by Anonymous at 1:21 AM on Nov. 4, 2010 in Trying to Conceive

Answers (3)
  • my bf an i have been tryin 2 get preggo an so we were keepin up with my periods but this has never happened 2 me b4 my periods r always regular except when i was on the depo shot i dident have one at all.
    lilBugger4u

    Answer by lilBugger4u at 1:25 AM on Nov. 4, 2010

  • May just be an irregular period. If you're worried, give your doctor a call. Bleeding is not usually associated with pregnancy, if that's your concern.
    Are you on any other birth control? The Pill doesn't do what Depo does (I was a bitch on Depo, too). If you've already had a baby, an IUD is a great option. Note that neither of these offer any protection from STDs. There's also Nuva Ring and the patch. Might be worth looking into. Plus, except for the IUD, they all give you very regular periods.
    musicpisces

    Answer by musicpisces at 3:35 AM on Nov. 4, 2010

  • I just read that you're TTC. Sorry. But yeah, bleeding usually not associated with pregnancy.
    musicpisces

    Answer by musicpisces at 3:36 AM on Nov. 4, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN